John Aquilina

University of Bath - School of Mathematical Sciences

Bath, BA2 7AY

United Kingdom

SCHOLARLY PAPERS

1

DOWNLOADS

34

CITATIONS

0

Scholarly Papers (1)

1.

The Squared Ornstein-Uhlenbeck Market

Mathematical Finance, Vol. 14, No. 4, pp. 487-513, October 2004
Number of pages: 27 Posted: 21 Sep 2004
John Aquilina and L. C. G. Rogers
University of Bath - School of Mathematical Sciences and University of Cambridge - Centre for Mathematical Sciences
Downloads 34 (363,357)

Abstract: